Differential and Integral Equations

Quadratic growth of solutions of fully nonlinear second order equations in $\mathbb{R}^n$

Michael G. Crandall and P.-L. Lions

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 4 (1990), 601-616.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700403

Mathematical Reviews number (MathSciNet)
MR1044206

Zentralblatt MATH identifier
0735.35073

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J60: Nonlinear elliptic equations 35K55: Nonlinear parabolic equations

Citation

Crandall, Michael G.; Lions, P.-L. Quadratic growth of solutions of fully nonlinear second order equations in $\mathbb{R}^n$. Differential Integral Equations 3 (1990), no. 4, 601--616. https://projecteuclid.org/euclid.die/1372700403


Export citation